On the synthesis of disjunctive normal forms which are close to minimal
Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 11-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_1_a0,
author = {A. E. Andreev},
title = {On the synthesis of disjunctive normal forms which are close to minimal},
journal = {Doklady Akademii Nauk},
pages = {11--15},
year = {1983},
volume = {269},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a0/}
}
A. E. Andreev. On the synthesis of disjunctive normal forms which are close to minimal. Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 11-15. http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a0/